RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 50, Issue 3  


The geometry of submanifolds of a pseudo-Euclidean space $E^n_{2n}$
S. Z. Arutyunyan
3
Behavior as $t\to+\infty$ of positive solutions of the first boundary value problem for semilinear parabolic equations
R. Ya. Glagoleva
12
Real parts of functional algebras
S. A. Grigoryan, M. I. Zaslavskaya
20
Tangent and frame bundle harmonic lifts
C. Dodson, M. E. Vazquez-Abal
27
A Lie algebra that can be written as a sum of two nilpotent subalgebras is solvable
P. A. Zusmanovich
38
Operators and generalized functions, decomposable with respect to systems of coordinates
R. S. Ismagilov
44
A remark on the trigonometric basis
V. M. Kadets
54
Algebraic polynomials with integer coefficients deviating little from zero on an interval
B. S. Kashin
58
The cardinality of parametric bases in chain logics
I. V. Kuku
68
Infinite nontangential limits of harmonic functions
É. A. Kuliev
76
Spectrum of a random Schrödinger difference operator
L. A. Malozemov
81
Canonical Hamiltonian representation of the Krichever–Novikov equation
O. I. Mokhov
87
Problem of behavior of an integral of a conditionally periodic function
N. G. Moshchevitin
97
Solvability of a certain inverse problem for a parabolic equation in a Hölder class
L. G. Orlovskii
107
Accessibility sets of differential inclusions in a closed domain
A. I. Panasyuk
113
Some examples of maximally complex cycles in $\mathbf P^n(\mathbf C)$
M. M. Smirnov
122
Diophantine approximations involving primes near squares
D. I. Tolev
129
Estimates of support functions of averaged differential inclusions
O. P. Filatov
135
Spectra of $p$-elements of finite $p$-solvable complex linear groups
A. A. Yadchenko
143

Brief Communications
Interaction of kinks in the KPP–Fisher equation
V. G. Danilov, P. Yu. Subochev
152
Change of the extreme scale in turbulent flow from Kolmogorov to Taylor type in dependence of external noise
V. P. Maslov
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019